Will amlodipine cause numbness and tingling of the feet?
Question posted by maurieen on 8 Oct 2009
Last updated on 20 October 2009 by Marvell
Numbness and tingling of feet, etc. is a serious side effect of amlodipine. Please see your doctor.
Other known side effects are:
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Call your doctor at once if you have a serious side effect such as:
feeling like you might pass out; swelling in your hands, ankles, or feet; chest pain; slow, fast, or pounding heartbeats; easy bruising or bleeding, unusual weakness; numbness, burning, pain, or tingly feeling; or jaundice (yellowing of your skin or eyes).
Less serious amlodipine side effects may include:
headache; drowsiness, depression, nervousness; dizziness, spinning sensation; warmth or redness under your skin; nausea, vomiting, stomach pain, loss of appetite; diarrhea, constipation; urinating more than usual; sleep problems (insomnia); strange dreams; mild skin rash or itching; joint or muscle pain; dry mouth, thirst, increased sweating; or weight changes.
- Amlodipine uses and safety info
- Amlodipine information for Healthcare Professionals (includes dosage details)
- Side effects of Amlodipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.